# SDR DU4R2009360

- Difficulty date: June 8, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-8-21
- Aircraft serial: 53244
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 193034, NR 44285, DURING SCHEDULED INSPECTION, FOUND TORN METAL WITH POSSIBLE LIGHTNING STRIKE DAMAGE ON RT ELEVATOR LOWER SURFACE TOP CAP AT T/E AND OTBD AFT EDGE WITH RIVETS BROKEN LOOSE ON UPPER SIDE.
